Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    lamictal
    avatar
    sherlynn11 posted:
    I have been taking Lamictal 200 twice a day I have been seizure free for 5 years. I would like to decrease dosage but my doc said no
    Was this Helpful?
    0 of 0 found this helpful
    Reply
     
    avatar
    Haylen_WebMD_Staff responded:
    Hi sherlynn11,

    Why are you interested in decreasing your dose?

    Please do not alter medication dose without being monitored by a medical professional - it could be very dangerous.

    Haylen
     
    avatar
    dancer86442 responded:
    Hello Sherlynn,

    Did your DR run any tests B4 saying No? Do you know what caused your seizures? Have you considered getting another Opinion?

    Depending on Type of Seizures & cause some DRS will decrease or wean you off your meds after 2 yrs of no seizure activity. None of my DRS have ever suggested it though. I have been on the same med, same dose for over 20 yrs. Seizure Free.
    I have had breakthrus due to missed meds. But, that's Rare!

    Are you just curious to know if your seizures will come back? If you decrease meds yourself, you will find out. No, that is Not a Suggestion or Option!

    If it is meant to be, let your DR approve & Supervise your Drug levels. Haylen is Rite. It can be dangerous. Life threatening!


    Helpful Tips

    Want to read "discussions" only?
    Well that's easy too, on the left hand side you see many links one of them is "discussions", click on it and you'll only see the ... More
    Was this Helpful?
    19 of 29 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Epilepsy Center